# SDR SWAA2019071734897

- Difficulty date: July 3, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WEB CORRODED ON UPPER SURFACE BETWEEN BS. 316.5 TO BS. 321.5, STR. 23L.  R&R WEB IAW SRM & DWG.
